Fractional diffusion equation degenerating on the initial hyperplane

  • A. M. Ponomarenko Nat. tech. University of Ukraine "KPI them. I. Sikorsky ”, Kyiv


UDC 517.9

We consider a fractional extension of the parabolic equation degenerating on the initial hyperplane. In this case, we construct and investigate a fundamental solution of the Cauchy problem, as well as the solution of the nonhomogeneous equation.


M. Bologna, B. J. West, P. Grigolini, Reneval and memory origin of anomalous diffusion: A discussion of their joint action, Phys. Rev. E, 88, article 062106 (2013).

M. Bologna, A. Svenkeson, B. J. West, P. Grigolini, Diffusion in heterogeneous media: an iterative scheme for finding approcimate solutions to fractional differential equations with time-dependent coefficients, J. Comput. Phys., 293, 297 – 311 (2015), DOI:

K. Kim, K. Lee, On the heat diffusion starting with degenerasy, J. Different. Equat., 262, 2722 – 2744 (2017), DOI:

S. D. Eidelman, S. D. Ivasyshen, A. N. Kochubei, Analutic methods in the theory of differential and pseudo-differential equations of parabolic type, Basel, Birkh¨auser (2004), DOI:

A. Friedman, Z. Schuss, Degenerate evolution equation in Hilbert space, Trans. Amer. Math. Soc., 161, 401 – 427 (1971), DOI:

M. L. Gorbachuk, N. I. Pivtorak, Solutions of evolution equations of parabolic type with degeneration , Different. Equat., 21, 892 – 897 (1985).

M. G. Hahn, K. Kobayashi, S. Umarov, Fokker-Planck-Kolmogorov equations associated with time-changed fractional Brownian motion, Proc. Amer. Math. Soc., 139, 691 – 705 (2011), DOI:

E. G. Bazhlekova, Subordination principle for fractional evolution equations, Fract. Calc. and Appl. Anal., 3, 213 – 230 (2000).

R. Gorenflo, F. Mainardi, On the fractional Poisson process and the discretized stable subordinator, Axioms, 4, 321 – 344 (2015). DOI:

M. M. Meerschaert, H.-P. Scheffler, Triangular array limits for continuous time random walks, Stochastic. Process. and Appl., 118, 1606 – 1633 (2008), DOI:

M. M. Meerschaert, P. Straka, Inverse stable subordinators, Math. Model. Nat. Phenom. 8, 1 – 16 (2013), DOI:

A. N. Kochubei, Fractional-parabolic systems, Potential Anal., 37, 1 – 30 (2012), DOI:

How to Cite
Ponomarenko A. M. “Fractional diffusion Equation Degenerating on the Initial Hyperplane”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 3, Mar. 2021, pp. 370 -80, doi:10.37863/umzh.v73i3.6320.
Research articles